# SDR AALA20050290

- Difficulty date: April 28, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32141
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EXIT LIGHT AT 2R DOES NOT STAY ILLUMINATED.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT 2R.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
